# SDR P5CA2018071000127

- Difficulty date: June 29, 2018
- Submitted: July 10, 2018
- Operation: Air carrier
- Aircraft: N498MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29259
- Aircraft time: 78,807 hours, 12,286 cycles
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Skin
- Condition: Cracked
- Location: Apu Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU LT DOOR AFT EDGE FOUND CRACKED. LT APU COMPARTMENT DOOR SKIN CRACK AREAS REPAIRED IAW RI NR RI-52-40-12808 REV A.
